The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App 
Professionals >> Visit The Body PROThe Body en Espanol

HIV Health and Treatment Issues >> Treatment & Side Effects

New User

Reged: 01/29/09
Posts: 9
      03/07/11 01:57 AM

So far I have tried to go on meds twice, and each time I have had severe allergic reactions. Since becoming positive, I have become allergic to penicillan as well.

Does anyone else have these problems with medicine and have you found an HIV med to work? I do not want to keep being a test subject on these pills...or worse have them kill me!

Post Extras: Remind Me!     Notify Moderator

Entire thread
Subject Posted by Posted on
* Allergies madisongurl 03/07/11 01:57 AM
. * Re: Allergies Pos_in_Thailand   03/18/11 09:14 AM

What's New at

Additional Information
0 registered and 0 anonymous users are browsing this forum.

Moderator:  bogart, TheBody, gigi, riverprincess 

      You cannot start new topics
      You cannot reply to topics
      HTML is enabled
      UBBCode is enabled

Thread views: 1841

Jump to

Contact Us | Privacy Statement The Body

UBB.threads™ 6.2.3